Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2006, Volume 9, Number 4, Pages 90–104 (Mi sjim210)  

This article is cited in 3 scientific papers (total in 3 papers)

Reduced bases of the Lie algebra $D_n^+$

A. N. Koryukina, K.-P. Shumb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Chinese University of Hong Kong

Full text: PDF file (319 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.5
Received: 16.01.2006
Revised: 25.09.2006

Citation: A. N. Koryukin, K.-P. Shum, “Reduced bases of the Lie algebra $D_n^+$”, Sib. Zh. Ind. Mat., 9:4 (2006), 90–104

Citation in format AMSBIB
\Bibitem{KorShu06}
\by A.~N.~Koryukin, K.-P.~Shum
\paper Reduced bases of the Lie~algebra~$D_n^+$
\jour Sib. Zh. Ind. Mat.
\yr 2006
\vol 9
\issue 4
\pages 90--104
\mathnet{http://mi.mathnet.ru/sjim210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304801}


Linking options:
  • http://mi.mathnet.ru/eng/sjim210
  • http://mi.mathnet.ru/eng/sjim/v9/i4/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Koryukin, “Gröbner–Shirshov bases of the Lie algebra $B_n^+$”, St. Petersburg Math. J., 20:1 (2009), 65–94  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. N. Koryukin, “Gröbner–Shirshov bases of the Lie algebra $D^+_n$”, St. Petersburg Math. J., 22:4 (2011), 573–614  mathnet  crossref  mathscinet  zmath  isi
    3. Koryukin A.N., “Sistemy kornei, redutsirovannye slova i polnye redutsirovannye sistemy sootnoshenii algebr Li”, Doklady Akademii nauk vysshei shkoly Rossiiskoi Federatsii, 2011, no. 2, 15–24  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:276
    Full text:70
    References:51

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021